# SDR CHQA20141022300

- Difficulty date: October 22, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 23,985 hours, 20,804 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,835 hours, 22,664 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR WAS PRESENT IN THE CABIN IN FLIGHT.  THE LIGHTING BALLAST AT SEAT 1A WAS FOUND TO BE CAUSING THE ODOR & WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 10/26/2014 WHEN MX REPLACED THE LIGHTING BALLAST.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
